After Taking Protonix, Can It Cause Any Problem to Wait Hours to Eat?
Asked by creekgirl
After Taking Protonix, Can It Cause Any Problems to Wait Hours to Eat?
The Protonix helps my stomach pain and I'm OK if I eat 30 minutes or so after taking it. But a couple of times I didn't eat for several hours and got the worst gas and bloating! Could waiting so long have made a difference? Thanks
I cannot find anything specific suggesting there could be increased side effects if you don't eat for a prolonged time after you take Protonix. On the other hand, if you are noticing this it might be good to keep track of how you feel over a period of time depending on when you take your medication and when you eat.
Problem is there are so many other factors as well. For example, why didn't you eat? Was it a particularly stressful day that kept you from eating? If so, the stress could've contributed to the gas and bloating. Were you just not hungry? Maybe there was something going on before you took your medicine that would've been an issue regardless?
So, unfortunateley, the only way to know is if you keep track of it for a while. It is completely possible that you do have increased gas and bloating if you don't eat after you take it - but maybe something else is the cause????
You should know: The answer above provides general health information that is not intended to replace medical advice or treatment recommendations from a qualified healthcare professional.